# SDR MASA200700547

- Difficulty date: September 3, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 24,612 hours, 81,756 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200109235
- Condition: Smoke
- Part time: 5,552 hours, 4,283 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN ON GROUND.  CREW DE-PLANED PASSENGERS UNDER NORMAL CONDITIONS.  MX REMOVED AND REPLACED AM AND RAM AIR CHECK VALVE, OPS CHECK GOOD.
